# SDR YENA20160610545

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 47,683 hours, 16,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008169
- Condition: Failed
- Location: Emergency Lights
- Part time: 40,250 hours, 14,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND MID LT EPSU FAULTED, POSITION 13WL, WITH EMERGENCY LIGHTS IN ROW 3 AND 7 INOPERATIVE; R & R EPSU IAW AMM 33-51-00.  OPS CHECK GOOD.
